# SDR SWIA202157582

- Difficulty date: January 26, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-319 S21l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21 LEFT CORREDED BETWEEN FS 310.00 TO FS 319.00. GROUNDING POINTS ON FRAME GS 405 AND GS 445 ARE ALSO CORRODED.     (C-CHECK RO 4/20/2021)    REMOVED AND REPLACED CORRODED INTERCOSTAL AT STR21L FROM FS 310 TO FS333 IAW CRJ700 SRM 53-21-23, 51-42-06,51-42-20, 51-40-11, 51-24-16,51-24-21 AND 51-24-36.
